# SDR AALA201909219006

- Difficulty date: September 11, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 53,201 hours, 21,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBEAM UPPER FLANGE AT BS 987 BETWEEN RBL 5 AND RBL 43. REPAIRED FLOORBEAM PER SRM 53-70-51-2R-4.
